For fever, headaches, body aches, blocked nose and sore throat
Phenylephrine Hydrochloride, Paracetamol
For the relief of the symptoms of colds and flu, including aches and pains, nasal congestion and lowering of temperature.
Active Ingredients (per sachet ): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of … Headache, sore throat, fever, body aches & pains Active Ingredients (per sachet ): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of … Blocked nose
Important Information To buy this product you must be over 18 years of age. As with all medicines you should consult your Doctor or Pharmacist If you are currently taking any other medication. If your symptons persist or if you suffer any allergies. You should always seek advice if you are breast feeding, pregnant or planning a pregnancy. Always read the label.
Please read the information leaflet enclosed before use.
KEEP ALL MEDICINES OUT OF THE SIGHT & REACH OF CHILDREN.
Not for use if patient is under 12 Years (Advisory )
Storage Instructions Do not exceed the stated dose.
Warnings Contains Paracetamol. Do not take with any other paracetamol -containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the reach and sight of children. If symptoms persist consult your doctor Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI 's (antidepressants ) within 14 days.
Consult your pharmacist or doctor before taking if: You are pregnant or breastfeeding.
Not suitable for children under 12 Years (Advisory)
Product License No: PL0063/0035
Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and child
Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame and Sucrose, Total contents of Sachet 5.2g
To ensure the health of our customers, medical products are subject to approval by the duty pharmacist. The pharmacist may contact you before despatching your order.